# SDR DALA2025121008996

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N577DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11782
- Aircraft time: 6,858 hours, 1,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE FOUND MULTIPLE SEAT MOUNTED EMERGENCY LIGHTS TO BE INOPERATIVE.   REPLACED EPSU IAW A321 AMM 33-51, OPS CHECK GOOD. (LP 8083578)
